# SDR ABXA9500306

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 591008529
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING AD 94-03-01, FOUND THE UPPER FORWARD CORNER OF SERVICE DOOR JAMB HAD A CRACK IN THE EXTERIOR SKIN AT RIVET STA 160.  TO GAIN ACCESS TO REPAIR SKIN THE WEB WAS CUT AT STA 184.375.  REPAIRED CRACKED SKIN IAW DC-9 SRM 53-05 FIGURE 38 AND 51-30-5.  INSTALLED WEB SPLICE IAW ABX REA D953-11251-MR.
